# SDR UALA2009010500060

- Difficulty date: January 4, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 23,421 hours, 10,366 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SMOKE DETECTOR DAMAGED.  R&R FWD DETECTOR.
